Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

B12 deficiency, low values. Prescribed vitcofol injections. Can B12 capsules be taken instead?

Hello Doctor, My son, 25 years old has deficiency of B12. His pathology tests show the value as 150pg/ml. Is it essential to take Vitcofol injections to make up for the deficiency? Are they safe? Do they have any side effects? Can he take b12 capsules instead of injections? Thank you and Best regards
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  545
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Injectable VIT B 12 can cause side effevts like local redness and swelling at the injection site,dizziness,palpitations,rapid heart beat,fatigue,itching,chest pain and so on... But these side effects are rare.
Generally these injections are safe and if a person gets some side effect due to injectable VIT B12,he may take it in capsule form.
Injectable VIT B12 gives better results.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor